Facebook Pixel
EmpowHER Guest

me and my bf were having sex yestrday. We are naked and we dont have any protection like condom. On that time he put his penis in my vagina and trying to get in but still he's just in the entrance of my vagina. Im wet, i dont know if he is too.am i preg?

By Anonymous April 30, 2015 - 9:42pm
Rate This

Add a Comment5 Comments

HERWriter Guide

Hi Anon

Yes - emergency contraception can and often does change the menstrual cycle, it should be back on track within a month. If you are worried, take a pregnancy test. Postinor 2 is 90-95% effective when taken within 24 hours so your risk is very, very low.



May 1, 2015 - 4:49am

Im a healthy girl. I am 26 years old. I had my last period on 4 th April. And i had intercourse with my boyfriend on 20 th april. And at that evening i took postinor 2 tablet at 5pm in evening after two hours of having sex and took other tablet 6am in morning . And my menstruation date is meant to be today. And still i have no signs of having my period. Can the tablet cause for late menstruation date. And i figureed out my nipples are paining when im touching it and spine ache and pain in. Stomach. On29 th april.
Can anyone give the answer

April 30, 2015 - 11:49pm
Guide (reply to nick88)

Hello nick88,

Taking Postinor 2 could have upset the normal balance that regulates your menstrual cycle. Hormones control the cycle, and introducing a high dose of the synthetic hormone in the pill, is most likely the reason your period did not start on the expected date.

No need to worry yet. Wait and if you do not have vaginal bleeding within three weeks of taking the pill, then take a pregnancy test.

As long as you took the pill within 72 hours of unprotected sex, you should have been protected.


May 1, 2015 - 8:51am
(reply to Maryann Gromisch RN)

Thanks for your advice Maryann i took protinour 2 within 2 hours after i had sex. He didn't put his pennies in to my vagina we did it from above. I didn't broke my hymen also. but sometimes i feel like stomach pain and body pain. That's why im worry.

May 1, 2015 - 10:18pm
Guide (reply to nick88)

Hello nick88,

Any further concerns and questions about your symptoms of pain should be directed to your physician.


May 4, 2015 - 9:01am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!